Please use this identifier to cite or link to this item:

Two Genera of Hawaiian Drosophilidae (Diptera)

File Size Format  
PHES10 053-055.pdf 169.49 kB Adobe PDF View/Open

Item Summary

Title:Two Genera of Hawaiian Drosophilidae (Diptera)
Authors:Malloch, J.R.
LC Subject Headings:Insects -- Hawaii -- Periodicals
Entomology -- Periodicals
Date Issued:1938
Publisher:Hawaiian Entomological Society
Citation:Malloch, JR. 1938. Two Genera of Hawaiian Drosophilidae (Diptera). Proc Hawaiian Entomol Soc 10(01): 053-055.
Pages/Duration:3 pages
Appears in Collections: Volume 10, No. 1 – 1937 : Hawaiian Entomological Society

Please email if you need this content in ADA-compliant format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.